# SDR AU010141

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Condition: Damaged
- Location: Engine Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BAFFLES DAMAGED. FOUND DURING INSPECTION IAW AD/PA31/96REQ1.
